Restriction de la distance géodésique à un arc et rigidité
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 435-442.
@article{BSMF_1994__122_3_435_0,
     author = {Michel, Ren\'e},
     title = {Restriction de la distance g\'eod\'esique \`a un arc et rigidit\'e},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {435--442},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     doi = {10.24033/bsmf.2241},
     zbl = {0821.53038},
     mrnumber = {95i:53044},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2241/}
}
TY  - JOUR
AU  - Michel, René
TI  - Restriction de la distance géodésique à un arc et rigidité
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 435
EP  - 442
VL  - 122
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2241/
UR  - https://zbmath.org/?q=an%3A0821.53038
UR  - https://www.ams.org/mathscinet-getitem?mr=95i:53044
UR  - https://doi.org/10.24033/bsmf.2241
DO  - 10.24033/bsmf.2241
LA  - fr
ID  - BSMF_1994__122_3_435_0
ER  - 
%0 Journal Article
%A Michel, René
%T Restriction de la distance géodésique à un arc et rigidité
%J Bulletin de la Société Mathématique de France
%D 1994
%P 435-442
%V 122
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2241
%R 10.24033/bsmf.2241
%G fr
%F BSMF_1994__122_3_435_0
Michel, René. Restriction de la distance géodésique à un arc et rigidité. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 435-442. doi : 10.24033/bsmf.2241. http://www.numdam.org/articles/10.24033/bsmf.2241/

[1] Romanov (R.G.). — On the uniqueness of the definition of an isotropic Riemannian metric inside a domain in terms of the distances between points of the boundary, Dokl. Akad. Nauk SSSR, t. 218, 2, 1974, p. 295-297. | Zbl

[2] Muhometov (R.G.). — The problem of recovery of a two dimensional Riemannian metric and integral geometry, Soviet Math. Dokl., t. 18, 1977, p. 27-31. | Zbl

[3] Michel (R.). — Sur la rigidité imposée par la longueur des géodésiques, Invent. Math., t. 65, 1981, p. 71-83. | EuDML | MR | Zbl

[4] Gromov (M.). — Filling Riemannian manifolds, J. Differential Geom., t. 18, 1983, p. 1-147. | MR | Zbl

[5] Croke (C.B.). — Rigidity and the distance between boundary points, J. Differential Geom., t. 33, 1991, p. 445-464. | MR | Zbl

[6] Otal (J.P.). — Sur les longueur des géodésiques d'une métrique à courbure négative dans le disque, Comment. Math. Helv., t. 65, 1990, p. 334-347. | EuDML | MR | Zbl

[7] Gerver (M.) et Nadirashvili (N.). — An isometricity condition for Riemannian metrics on a disk, Soviet Math. Dokl., t. 29, 1984, p. 199-203. | Zbl

[8] Santalo (L.). — Integral Geometry and Geometric Probability. — Addison Wesley, 1976. | MR | Zbl

[9] Michel (R.). — Sur quelques problèmes de Géométrie Globale des Géodésiques, Bol. Soc. Brasil. Mat., t. 9, 2, 1978, p. 19-38. | MR | Zbl

[10] Berger (M.). — Lectures on Geodesics in Riemannian Geometry. — Tata Institute of Fondamental Research, Bombay, 1965. | MR | Zbl

[11] Besse (A.L.). — Manifolds all of whose Geodesics are closed. — Ergebnisse der Math., Springer Verlag, 1978. | MR | Zbl

Cited by Sources: